# SDR RAIA00603006

- Difficulty date: March 5, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N816HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 17,954 hours, 15,992 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLIGHT - EMERGENCY LIGHTS OUT AT EMERGENCY EXITS ON THE FLOOR.  MAINTENANCE RESEATED CONNECTORS ON THE FLOOR LIGHT STRIP.
